As soon as I receive my medications for triple therapy I will begin. My concern is the timing of the medications to minimize side effects. My fiance works 12hr shifts 12 days on 2 days off. He and I are trying to decide on the timing of when to begin my medications, more specifically, the interferon injections. We cannot decide if I should take it just before he has time off so I will have him for support while I am the sickest with the flu-like symptoms or if I should take it when he is going back to work so hopefully I have some personal relief enough to enjoy his company. Or maybe neither matters bc I am going to be pretty sick all the time anyway? I know this may not be the most important of questions but I am concerned about the toll my illness will have on my family. I admit I am not the best at being the patient. Thinking of all of you daily. I am thankful you are here for me.
Your ? Is totally legit . I was scared to death when I first started 15 yrs ago . Not gonna lie your first injection is gonna be tough . They get easier every wk . The fever is the worst you'll make it girl .. I always did my injection on a Friday . Your gonna need help your first 6 wks mayb a lil more . Cuz u gotta do shots & ribo for 4 wks then start incevik . The diahriea and what they call fire in the hole is what sucks the most .. Keep plenty of lotion on your body all times . Skin so soft after showers is great too .eat plenty of fruit and veggies it helps . You gotta take 20 grams of fat every time take incevik peanut bars works good . Don't scrub ur skin in shower or exfoliat . Lotion lotion lotion lol. So u don't get ribo rash or incevik cause rash too . First 6-8 wks gonna b tough . Don't quit pls don't give up you can do it . It'll b ok get some tramadol & Celebrex from dr for pain . Believe me it helps. We're here for ya .. Smile you'll b ok
Good morning and Happy pre-Valentine's Day! I can't tell you the timing your regiment should because I do not know what medications you are taking or the prescription. However I can tell you, without a doubt, once you set it, take your meds at the same time that you set. I set the alarm on my phone to go off on the time I am supposed to take my morning meds my afternoon meds my after work meds and my before I go to bed meds. I stop whatever i am doing and i take them when that alarm goes off I do not press snooze I stop everything and I take them right away. I wake up early during the week and I want to sleep in on the weekend, but I still get up when the alarm goes off and take my meds then go back to sleep. Since I started doing it that way it has made a huge difference . If you saw me on the street, I look like a perfectly healthy person, however I have enough health conditions that my system is extremely delicate.
I was Still feeling unstable and My doctor was truly making an honest Effort. One bad day my cousin suggested that I try taking them at the same time every day and to ensure that it happened I should set my alarm. (She knows that my memory is not that good because I have side effects from my medications). It was the best decision I have ever made. Although I still have times when I don't feel that strong from lack of sleep, food or added stress: I Feel much better. As I am sure you know, as with all of us who struggle with multiple health conditions: Personally I will take all the help i can get to feel better. I hope that helps. Have a terrific day! Kira
Hi MeStage3 -- I had the same questions. I scheduled my pegasys shots on Fridays and the incivek at 6:00, 2:00 and 10:00. These hours might not work for you but I didn't want to eat the 20 grams of fat at 5:00. Truly, I'm not going to lie, either way you time the shots and pills -- it's going to be hard. The incivek made me nauseas a lot and the pegasys injections don't always give you a bad reaction.
As hard as it is, you're health is in jeopardy and the time goes by fast! The hardest is the 3 months on incivek. You just need to stay positive! It's amazing how soon you start feeling better after you finish taking the incivek.
I bought a lot of ginger candies and ginger beer. Are you familiar with this?it's like ginger ale but to as sweet.
I know it's a worry but you will be fine! If I did it, I know you can do it!! The time goes by quickly -- I've almost completed 8 months and the virus has been undetected for 7 months! SEE -- YOU CAN DO IT. =;0
You have our support, try not to worry..
My Doctor said most of his patients do their injections on Friday night so they have the 2 worst days on the weekend when they are off so if your worried about it I'd schedule the day before the 2 he's off. Keep in mind if his schedule changes they say not to change your injections times by more than one day a week ..so I started on a Wed the next week the most I could change it would be to a Thursday and so on to Friday the next week.
I just started last week. I didn't have any reaction that I know of to the Pegasys (peginterferon alfa 2a) and that's what my nurse told me to expect.
I have more with the Incivek. But even then thats been mostly a headache not too long after taking and some itchiness. The Ribasphere also. but not as bad as the Incivek.
Scheduling the Incivek and the Ribasphere is harder. I do a 6am, 2 pm and 10 pm on the Incivek. Thats a 7 to 9 hours schedule in between dosage and it gives me some flexibility at those times.
The Ribasphere I do every 12 hours 8am & 8 pm. I try to space them a little bit away from the Incivek.
I haven't had any other side effects except the headache the itchyness and sometimes after taking the Incivek I am tired. Sometimes after taking it I can't sleep so go figure. I'm going to ask my doctor tomorrow about something to help me sleep if it becomes worse.
For headache I take aspirin or Tylenol or Motrin. One messes with your stomach and the others your liver. I rotate so I'm not taking just one all the time. The itchiness and I put on Aveeno skin relief right after a bath to keep the itchyness down or Hydrocortisone cream if I have a bad spot cause the Incivek seems to make existing bad spots worse.
You should make sure you eat your 20 grams of fat before the Incivek or there will be gastro and butt burning problems. Get some tucks.
Keep hydrated. I have been told by the pharmacist and the nurse staying hydrated is the best bet to keep side effects down. I have all kinds of flavored sparkling waters. I don't drink sodas so the sparkling waters help with my stomach. Off caffeine as much as possible and anything else that dehydrates you. I have cut out the drinking also even though I didn't drink much alcohol anyway. If this works I'll still have plenty of time to indulge lightly later.
I have genotype 1A probably had it 20 or more years I have heart stints so taking plavix and have Diabetes 2.
Keep in mind this is my first week. I will be reporting back in when possible updating
My husband just finished his therapy, he did the 3 months of incivek, and the 1 year course of ribavirin and pegasys. He did NOT have to wait to start taking the incivek, as a matter of fact they need to be started at the same time. He also took his injection on Friday nights so he had the weekend to feel crappy. I must say he didn't do to bad, with the exception of the bad rash, and the fire in the hole. For the rash, hydrocortisone cream helped or calamine, also do not take real hot showers. For the fire in the hole, he drank aloe juice, which comes in flavors. For the intake of fat with the incivek, peanut butter, avocado, or the best was coconut milk made into a shake with fruit and maybe protein powder was easy. His viral load has been undetectable since the very first blood test. He was lucky enough to receive a liver transplant in November just 4 days after completing his treatment, he has just had the first blood work and is still undetectable.
They will do 1 more test in May, if he is still undetectable then he will be considered cured. Best wishes to you for a side effect free journey.
Hi, I am on week 6 of triple therapy now. I take morning dose at 8 or 9 a.m. Midday at 3 and evening dose at 7 or 8 p.m. I do my interferon just b4 bed time ( 8 or 9) p.m. As instructed by my doctors. This way you will sleep through the worst part. I take two Tylenol or Advil with it along with flexorill and a sleeping pill and it works. I am finally starting to feel better, and after only 4 weeks of these meds my viral load is down from 3,000.000 to less than 1000! These meds work. Don't miss any doses and try to stay on the same time schedule. Good luck and I hope this helps.
- Incivek Information for Consumers
- Incivek Information for Healthcare Professionals (includes dosage details)
- Side Effects of Incivek (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2011 • 1 answer
Posted 25 Sep 2011 • 1 answer
Hepatitis C - I haven;t started Pegasys,copegus nor incivek yet.but soon will. what can I expect as?
Posted 6 Oct 2011 • 2 answers
Posted 28 Feb 2012 • 3 answers
Incivek - My question is, did the doctor really think I would prefer the side effects of Telaprivir?
Posted 9 Mar 2013 • 4 answers